# SDR MEX2003125

- Difficulty date: April 7, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Engine: Pwa JT8D
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412220402
- Condition: Failed
- Location: Radar
- Part time: 1,010 hours, 632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURNBACK, AFTER TAKE OFF CIRCUIT BREAKER F4 OF WX RADAR UNIT WAS TRIPPEC WITH WX RADAR OUT OF SERVICE INDICATIONS.  AT PLATFORM WEATHER RADAR INDICATOR WAS REPLACED IAW MM, TESTS CORRECT.
